# SDR EISA20010043

- Difficulty date: February 14, 2001
- Submitted: March 21, 2001
- Operation: Air carrier
- Aircraft: N312NE
- Make and model: Boeing 727223
- Aircraft serial: 20193
- Aircraft time: 74,285 hours, 51,420 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Upper Cargo Bay
- Component: Boeing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION FOUND CORROSION ON MAIN CABIN CARGO COMPARTMENT LEFT O/B SEAT TRACK SECTION FROM BS 440 TO BS 480 LBL 45.  FABRICATED AND INSTALLED SEAT TRACK SPLICE AT BS 440 TO BS 480 LBL 45, ALODINED AND PRIMED IAW SRM 53-10-1 FIG 3, 53-10-5 FIG 7, 53-30-3, 51-30-2, 51-10-2.
